Next Article in Journal
Scattering of Electromagnetic Waves by Many Nano-Wires
Previous Article in Journal
On the Class of Dominant and Subordinate Products
Mathematics 2013, 1(3), 76-88; doi:10.3390/math1030076

Notes on Article Versions

Article Published28 June 2013 10:47 CEST
article pdf uploaded.28 June 2013 10:48 CEST
article latex file uploaded.28 June 2013 10:48 CEST
Article Edited18 February 2014 15:07 CET
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert